Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 121, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 15, 2019, 7:24 PM EDT for Floyd County, Georgia. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2019, 7:24 PM EDT (23:24 UTC)
- Expired
- Mar 17, 2019, 10:46 AM EDT
- In force
- 39 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1). The gauge peaked at 24.43 ft at Mar 16, 2019, 5:00 AM EDT.
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 31 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
677
WGUS42 KFFC 152324
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
724 PM EDT Fri Mar 15 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC115-161324-
/O.NEW.KFFC.FL.W.0121.190315T2324Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190315T2200Z.000000T0000Z.NO/
724 PM EDT Fri Mar 15 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Coosa River near Rome Mayos Bar L & D Park.
* From this evening until further notice.
* At 6 PM Friday the stage was 23.9 feet...and rising.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$6 follow-up statements
523
WGUS82 KFFC 160231
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Fri Mar 15 2019
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC115-161630-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T0100Z.000000T0000Z.NO/
1031 PM EDT Fri Mar 15 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 9 PM Friday the stage was 24.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-161630-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190312T1224Z.190313T1800Z.000000T0000Z.NO/
1031 PM EDT Fri Mar 15 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 10 PM Friday the stage was 571.7 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
behind Plant Hammond. The water reaches a low lying portion of a
parking lot near the intakes behind the plant. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under two feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$036
WGUS82 KFFC 161044
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
644 AM EDT Sat Mar 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar Lock and Dam Park affecting Floyd County
GAC115-170043-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
644 AM EDT Sat Mar 16 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar Lock and Dam Park.
* Until further notice.
* At 6AM Saturday the stage was 24.5 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$071
WGUS82 KFFC 161351
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
951 AM EDT Sat Mar 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC115-170351-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
951 AM EDT Sat Mar 16 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 09AM Saturday the stage was 24.5 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-170351-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190312T1224Z.190313T1800Z.000000T0000Z.NO/
951 AM EDT Sat Mar 16 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 950AM Saturday the stage was 571.7 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
behind Plant Hammond. The water reaches a low lying portion of a
parking lot near the intakes behind the plant. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under two feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$753
WGUS82 KFFC 170029
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
829 PM EDT Sat Mar 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC115-171428-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
829 PM EDT Sat Mar 16 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 7 PM Saturday the stage was 24.4 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-171428-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190312T1224Z.190317T0000Z.000000T0000Z.NO/
829 PM EDT Sat Mar 16 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 8 PM Saturday the stage was 572.3 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
behind Plant Hammond. The water reaches a low lying portion of a
parking lot near the intakes behind the plant. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under two feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$828
WGUS82 KFFC 170819
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
419 AM EDT Sun Mar 17 2019
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
GAC115-172218-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
419 AM EDT Sun Mar 17 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Sunday the stage was 24.3 feet and nearly steady.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 24 feet.
* At 24 feet, minor flooding occurs in the woodlands, fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$835
WGUS82 KFFC 171446
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1046 AM EDT Sun Mar 17 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
GAC115-171516-
/O.CAN.KFFC.FL.W.0121.000000T0000Z-190317T1446Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.190317T1310Z.NO/
1046 AM EDT Sun Mar 17 2019
The Flood Warning is cancelled for
The Coosa River near Rome Mayos Bar L & D Park.
* This takes effect immediately.
* At 10 AM Sunday the stage was 23.9 feet...and falling.
* Flood stage is 24 feet.
* The creek/river will continue to fall.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 15, 2:54 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Mar 15, 2:54 PM EDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 254 PM EDT Fri Mar 15 2019 .SHORT TERM /Tonight through Saturday Night/... A cold front is currently positioned across the central portion of or forecast area and is continuing to drop southeastward. Scattered showers and some isolated thunderstorms are ongoing ahead of this line, but coverage has diminished through the late morning into the afternoon. Although moderate instability remains throughout central Georgia this afternoon, there is only very weak forcing and shear which will not allow for the development of organized convection. While an isolated storm could become strong and produce some strong, gusty winds, no severe storms are anticipated at this time. After the front clears the area tonight, there remains some uncertainty with respect to how far the cold front sinks into south Georgia/north Florida. Since the parent low has quickly retreated into northeast Canada and the upper-level flow is expected to become westerly and nearly zonal, little to no forcing is there to push the front further to the south. Maintained broken cloud coverage into Saturday throughout much of the area, along with some lingering slight chance PoPs across the far southern tier in the early morning hours to account for the stalling of the boundary. Northwest winds will build into the area as the cold front pushes southeastward out of the area, ushering in a colder airmass into the forecast area. As a result, low temperatures overnight and Saturday night will return to near climatological normals, mainly in the 30s in north Georgia and low to mid 40s in central Georgia. With temperatures expected to drop to near or below freezing in the higher elevations of northeast Georgia overnight, a Freeze Warning has been issued from 08Z to 14Z Saturday. A surface high approaching from the west will allow for a fairly strong pressure gradient to set up behind the front, which will lead to some 15-20 kt wind gusts from this afternoon into Saturday, with even higher gusts up to 25 kts in the mountains. These winds will inhibit the development of frost so opted not to issue a Frost Advisory for tonight. King .LONG TERM /Sunday through Friday/... A dry cold front is expected to move through on Monday. Slightly cooler temperatures are anticipated with values around 5-10 degrees below normal. A second, weak, frontal boundary is anticipated to move south across the area during the latter part of next week. With high pressure holding strong across the Gulf Coast, the front isn't expected to make much progress southward...and very little precip is anticipated with it's passage. Not much cold/cooler air behind this boundary. NListemaa && AVIATION... 18Z Update... Showers and isolated thunderstorms are moving south and east of the metro TAF sites as the cold front progresses into central Georgia, although some VCSH may linger behind until around 20Z. Precipitation is still ongoing at AHN and possible this afternoon at MCN/CSG but is expected to clear those sites by 22Z. Ceilings are improving behind the front from NW to SE, with high MVFR/low VFR in place. Cigs will continue to lift area-wide before scattering out in the early morning hours Saturday. Mainly W winds early this afternoon are shifting to NW and remain so through the rest of the period. Winds are expected to be 7-12 kts with some gusts up to 20 kts through the overnight hours. //ATL Confidence...18Z Update... High confidence on winds. Medium confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 41 61 37 63 / 5 5 0 0 Atlanta 40 58 38 61 / 5 5 5 0 Blairsville 33 54 31 57 / 5 0 0 0 Cartersville 38 55 34 60 / 5 5 0 0 Columbus 45 62 41 65 / 20 10 10 5 Gainesville 39 57 36 60 / 5 5 0 0 Macon 45 62 40 65 / 20 10 10 5 Rome 38 56 34 61 / 5 5 0 0 Peachtree City 41 59 37 63 / 5 5 5 0 Vidalia 51 65 44 65 / 40 10 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 4 AM to 10 AM EDT Saturday for the following zones: Dawson...Fannin...Gilmer...Lumpkin...Murray...Pickens... Towns...Union...White. && SHORT TERM...King LONG TERM....NListemaa AVIATION...King
Hazardous weather outlook, Mar 15, 10:56 AM EDT, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1056 AM EDT Fri Mar 15 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1056 AM EDT Fri Mar 15 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Showers and a few thunderstorms ahead of a cold front will move through central Georgia this afternoon and evening. Isolated storms could become strong with occasional lightning strikes and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 15, 5:16 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT FRI MAR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 5 E CAVE SPRING 34.12N 85.26W
03/14/2019 FLOYD GA NWS STORM SURVEY
AN EF0 TORNADO 150 YARDS WIDE WITH WINDS OF 75 MPH
TOUCHED DOWN 5 MILES EAST OF CAVE SPRING AND WAS ON THE
GROUND FOR ABOUT 1.75 MILES. THE TORNADO UPROOTED AND
SNAPPED NUMEROUS TREES AND CAUSED DAMAGE TO A SHED, TWO
HOMES, AND A CARPORT. THE TORNADO LIFTED ABOUT 7 MILES
EAST OF CAVE SPRING.
&&
EVENT NUMBER FFC1900118
LREAVESSpecial weather statement, Mar 15, 5:30 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT FRI MAR 15 2019
GAZ108>110-152200-
Telfair GA-Wilcox GA-Dodge GA-
530 PM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...SOUTHEASTERN
WILCOX AND SOUTHERN DODGE COUNTIES UNTIL 600 PM EDT...
At 530 PM EDT...a strong thunderstorm was near Browning, or 8 miles
southeast of Abbeville...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McRae, Helena, Milan, Rhine, Temperance, Browning, China Hill and
Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3183 8316 3185 8318 3185 8321 3184 8321
3185 8328 3197 8328 3208 8291 3182 8292
TIME...MOT...LOC 2130Z 254DEG 31KT 3191 8320
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 15, 6:08 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT FRI MAR 15 2019
GAZ110>113-152300-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
608 PM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR AND
MONTGOMERY COUNTIES UNTIL 700 PM EDT...
At 607 PM EDT...a strong thunderstorm was over Scotland, or near
McRae...moving east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Glenwood, Uvalda,
Ailey, Scotland, Higgston, Santa Claus, Alston, Towns, Center, Spring
Hill, Ponderosa, Kibbee, South Thompson and Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3190 8289 3210 8297 3234 8244 3230 8235
3229 8235 3229 8233 3224 8221 3206 8233
TIME...MOT...LOC 2207Z 250DEG 36KT 3206 8281
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:02 PM EDT | Tornado Warning | FFC | Floyd, Polk | 25 min |
| Mar 14, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Mar 14, 8:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Mar 14, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 33 min |
| Mar 14, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 38 min |
| Mar 14, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 39 min |
| Mar 14, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 42 min |
| Mar 14, 9:24 PM EDT | Special Weather Statement | FFC | Cherokee | 51 min |
| Mar 14, 9:39 PM EDT | Special Weather Statement | FFC | Dawson, Hall | 51 min |
| Mar 14, 9:56 PM EDT | Special Weather Statement | FFC | Forsyth | 49 min |
| Mar 14, 9:59 PM EDT | Special Weather Statement | FFC | Dade, Walker | 31 min |
| Mar 14, 10:37 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| Mar 14, 11:03 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 42 min |
| Mar 14, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 41 min |
| Mar 14, 11:12 PM EDT | Special Weather Statement | FFC | Chattooga | 48 min |
| Mar 14, 11:42 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 33 min |
| Mar 15, 12:03 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 27 min |
| Mar 15, 12:12 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 48 min |
| Mar 15, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 34 min |
| Mar 15, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Spalding, Troup | 30 min |
| Mar 15, 1:17 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 28 min |
| Mar 15, 1:42 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 33 min |
| Mar 15, 1:58 AM EDT | Special Weather Statement | FFC | Floyd, Polk | 32 min |
| Mar 15, 2:22 AM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Mar 15, 2:24 AM EDT | Special Weather Statement | FFC | Rockdale, Walton | 36 min |
| Mar 15, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 18 min |
| Mar 15, 2:57 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray | 33 min |
| Mar 15, 3:08 AM EDT | Special Weather Statement | FFC | Carroll | 52 min |
| Mar 15, 3:53 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 52 min |
| Mar 15, 4:39 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Mar 15, 2:41 PM EDT | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 19 hr |
| Mar 15, 5:30 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Mar 15, 6:08 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 52 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.